# SDR AALA20010542

- Difficulty date: March 11, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP GOUGE AND DENT IN SKIN STATION 715 BELOW STRINGER 20R.  INSTALLED DOUBLER PER SRM 53-30-1.  (M)
